# SDR ASOA04225

- Difficulty date: March 19, 2004
- Submitted: April 8, 2004
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- System (JASC): 7120 · Engine Mount Section
- Part: Support Beam
- Condition: Cracked
- Location: Center Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN A-CHECK IN MCN, THE CENTER ENGINE SUPPORT BEAM AT BL 0 ON THE TOP SKIN AT THE FIRE LOOP ATTACH BRACKET WAS FOUND CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE CENTER ENGINE SUPPORT BEAM AT BL 0 ON THE TOP SKIN AT THE FIRE LOOP ATTACH BRACKET IAW ASA EO 600-53-0072.  (M)
